# SDR C8GA20030021

- Difficulty date: August 21, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727-2J0
- Aircraft serial: 22469
- Aircraft time: 53,499 hours, 28,897 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851CM2
- Part serial: 147135
- Condition: Obstructed
- Location: Exterior
- Part time: 2,634 hours, 1,688 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 744 FROM TOL TO MEM. CLIMBING THROUGH 15,000 FT, THE ELEVATOR FEEL DIFFERENTIAL PRESSURE LIGHT CAME ON IN FLIGHT. ACCOMPLISHED THE APPROPRIATE CHECKLIST, RETURNED TO TOL AND AIRCRAFT LANDED WITHOUT INCIDENT. AIRCRAFT WAS INSPECTED AND FOUND THE LEFT HAND ELEVATOR PITOT TUBE OBSTRUCTED. REPLACED THE LEFT HAND ELEVATOR PITOT TUBE, PERFORMED SYSTEM CHECKS IAW MM 27-30-105 AND 27-30-0 AND THE ELEVATOR FEEL SYSTEM CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
